# SDR AALA202110155107

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N304RB
- Make and model: Boeing 737-8
- Aircraft serial: 44463
- Aircraft time: 5,803 hours, 2,303 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SEVERAL NAVIGATION FAILURES INCLUDING, MAP, TRACK, TERRAIN FAIL, PROXIMITY WARNING SYSTEM FAIL, TRAFFIC ALERT AND COLLISION AVOIDANCE SYSTEM FAIL. BOTH NAVIGATION DISPLAY DID NOT DISPLAY HEADING DATA AT GATE, MECHANIC FOUND AIR DATA INERTIAL REFERENCE UNIT- L DATA INVALID, DECLARED EMERGENCY.  AND RETURNED TO MIA. FLIGHT WAS OVER WEIGHT FOR LANDING. FOUND FAULT CODE 34-45071 IN OMF, ACCOMPLISHED PER IFIM 34-45-00, MESSAGE SHOWS NOT ACTIVE, INTERMITTENT FAULT, ALL REQUIRED TESTS PASSED, NO FAULTS.
